# SDR FDEA2018080311866

- Difficulty date: August 1, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 75,960 hours, 15,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MDCC FRAME DENTED AT RT STA 1681, LONGERON 12R. LONGERON 12R DENTED FRAME REPAIRED AS PER SRM 53-00-07-2R FIG 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
